MAUDE Adverse Event Report: STRYKER NEUROVASCULAR-UTAH-SALT LAKE CITY FLOWGATE2 8F X 95CM; CATHETER, PERCUTANEOUS

STRYKER NEUROVASCULAR-UTAH-SALT LAKE CITY FLOWGATE2 8F X 95CM; CATHETER, PERCUTANEOUS
Model Number 90495
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/02/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This is 2 of 2 reports.The subject device is unavailable to manufacturer.
 
Event or Problem Description
It was reported that during procedure, the subject balloon device burst.No clinical consequences were reported to the patient due to this event.No other information was provided.
 
Additional Manufacturer Narrative
D4 expiration date - added.D9/h3 product available to stryker ¿ updated.D9 returned to manufacturer on - updated.H3 device evaluated by mfg ¿updated.H3 summary attached - updated.H4 manufacturing date ¿ added.There are controls in the manufacturing process to ensure the product met specifications upon release.Analysis of the returned subject balloon device found to be kinked/bent and the balloon delivery catheter was found to be flattened/crushed.An attempt was taken to inflate the balloon; however, the balloon could not be inflated due to leakage.The reported complaint event was confirmed based on the device analysis.The reported event is covered in the device directions for use (dfu).As well, the risk of the reported event is documented in the risk documentation and there are current controls to mitigate the risk of the as reported event.It was reported that when using the flowgate 2 products burst.Additional information states that the balloons were inflated to nominal pressure with a 1ml syringe, there was no leakage noted during preparation of the balloons and the patient¿s anatomy was noted to be moderately tortuous.The device was returned and the balloon catheter shaft was noted to be kinked and flattened and the balloon leaked during the inflation attempt, confirming the reported event.It is probable that the balloon was damaged during the clinical procedure causing the reported event.An assignable cause of procedural factors will be assigned to the reported ¿balloon burst/ruptured during use¿ and to the analysed ¿balloon leaked during use¿.It is probable that the balloon catheter shaft was kinked and flattened at some point after the event due to handling of the device, therefore an assignable cause of handling damage will be assigned to the analysed ¿balloon catheter kinked/bent¿ and ¿balloon catheter flat/crushed¿.
 
Event or Problem Description

Brand Name
FLOWGATE2 8F X 95CM
Common Device Name
CATHETER, PERCUTANEOUS
Manufacturer (Section D)
STRYKER NEUROVASCULAR-UTAH-SALT LAKE CITY
4870 west 2100 south
salt lake city UT 84120
Manufacturer (Section G)
STRYKER NEUROVASCULAR-UTAH-SALT LAKE CITY
4870 west 2100 south
salt lake city UT 84120
Manufacturer Contact
tara lopez
47900 bayside parkway
fremont, CA 94538
5104132500
MDR Report Key15041496
Report Number3012931345-2022-00147
Device Sequence Number20581789
Product Code DQY
UDI-Device Identifier00815742004953
UDI-Public00815742004953
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K153729
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 10/19/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/20/2023
Device Model Number90495
Device Catalogue Number90495
Device Lot Number0000097880
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/07/2022
Supplement Date Received by Manufacturer10/06/2022
Initial Report FDA Received Date07/18/2022
Supplement Report FDA Received Date10/19/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/21/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown